As an Amazon Associate I earn from qualifying purchases.
Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor.

Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache.

Made for children: goodsense children's ibuprofen Oral Suspension 100 mg per 5 mL was specifically formulated for kids ages 2-11 and lasts up to eight hours.
Active ingredient: children's ibuprofen oral suspension 100 mg per 5 ml, Pain Reliever and Fever Reducer NSAID active ingredient is 100 mg ibuprofen per 5 mL. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to lower a very high fever. About fever: a fever is a body temperature that is higher than normal.

Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.

8-hour relief: this nsaid nonsteroidal anti-inflammatory drug reduces fever and relieves minor aches and pain for up to 8 hours. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.


4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.

This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Lasts up to 8 hours: this children's medicine will provide relief of minor aches and pains caused by the cold and flu for up to 8 hours; also temporarily reduces fever.
1. Amazon Basic Care
#ad
Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, 8 Fl Oz Pack of 1, Orange, Berry
#adAmazon Basic Care #ad - Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache.Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor.
More information #ad
Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 6.19 Inches |
Length | 2.34 Inches |
Weight | 8 ounces |
Width | 2.38 Inches |
Part Number | 62 |
More information #ad
2. Good Sense
#ad
Pain Reliever and Fever Reducer, 4 Ounces, GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Grape Flavor
#adGood Sense #ad - Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Made for children: goodsense children's ibuprofen Oral Suspension comes in grape flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache.
More information #ad
Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Grape Flavor. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.13 Inches |
Length | 2.03 Inches |
Weight | 0.42 Pounds |
Width | 2 Inches |
Part Number | 1037409 |
Model | 1037409 |
More information #ad
3. Good Sense
#ad
Pain Reliever and Fever Reducer NSAID, Bubble Gum Flavor, GoodSense Children's Ibuprofen Oral Suspension 100 mg per 5 mL
#adGood Sense #ad - Fever treatment: treatment depends on the cause of your fever. Nsaid: children's ibuprofen oral suspension 100 mg per 5 ml is a nonsteroidal anti-inflammatory drug Nsaid that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold, sore throat, flu, headaches, and toothaches.Made for children: goodsense children's ibuprofen Oral Suspension 100 mg per 5 mL was specifically formulated for kids ages 2-11 and lasts up to eight hours.
More information #ad
Compare to the active ingredient in Children's Motrin. Active ingredient: children's ibuprofen oral suspension 100 mg per 5 ml, Pain Reliever and Fever Reducer NSAID active ingredient is 100 mg ibuprofen per 5 mL. Your health care provider may recommend using over-the-counter medicines such as ibuprofen to lower a very high fever. About fever: a fever is a body temperature that is higher than normal.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.13 Inches |
Length | 2.03 Inches |
Width | 2 Inches |
More information #ad
4. Amazon Basic Care
#ad
100 mg per 5 mL, 4 Fl Oz, Berry Flavor, Pain Reliever and Fever Reducer, Amazon Basic Care Children's Ibuprofen Oral Suspension
#adAmazon Basic Care #ad - Active ingredient: this pain relief medicine contains ibuprofen 100 mg per 5 mL, a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin Berry Flavor.Made for children: amazon basic care children's ibuprofen Oral Suspension comes in berry flavor, and is a pain reliever and fever reducer specifically formulated for children ages 2 to 11; container features a child-resistant safety cap.
More information #ad
Lasts 8 hours: one dose provides relief of pain and fever for up to 8 hours; dosage cup included. Pain reliever and fever reducer: Temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 5.13 Inches |
Length | 2 Inches |
Width | 2.03 Inches |
More information #ad
5. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer NSAID, 8.0 Fluid Ounce, Bubble Gum Flavor, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL
#adAmazon Basic Care #ad - Made for children: bubble Gum flavor is a kid-friendly choice for children ages 2 to 11 years. Child-resistant: Features a child-resistant safety cap; dosage cup included.8-hour relief: this nsaid nonsteroidal anti-inflammatory drug reduces fever and relieves minor aches and pain for up to 8 hours. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol.
More information #ad
Active ingredient: amazon basic care children's ibuprofen Oral Suspension contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer; compare to the active ingredient of Children’s Motrin.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 6.19 Inches |
Length | 2.34 Inches |
Width | 2.38 Inches |
More information #ad
6. Motrin
#ad
Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, 4 fl. oz, Berry Flavored
#adMotrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
More information #ad
Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, headache, sore throat, and toothache. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Weight | 0.25 Pounds |
Part Number | SB-123 |
More information #ad
7. Motrin
#ad
Grape Flavored, Ibuprofen, Children's Motrin Oral Suspension, Pain Relief, 4 Oz
#adMotrin #ad - Contains 100 milligrams of ibuprofen. Temporarily reduces fever. Temporarily relieves minor aches and pains due to the common cold, sore throat, headache, flu, and toothache. For children ages 2 to 11. Lasts up to 8 hours.More information #ad
Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5 Inches |
Length | 2 Inches |
Weight | 0.39 Pounds |
Width | 2 Inches |
Part Number | 60340 |
More information #ad
8. Pepcid
#ad
100mg Ibuprofen, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz
#adPepcid #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache.4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
More information #ad
This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
Brand | Pepcid #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5 Inches |
Length | 1.99 Inches |
Weight | 0.39 Pounds |
Width | 1.93 Inches |
Part Number | 300450184047 |
Model | 300450184047 |
More information #ad
9. Motrin
#ad
Bubblegum Flavor, Children's Motrin Oral Suspension Medicine for Kids, 4 fl. oz, 100 mg Ibuprofen
#adMotrin #ad - Motrin products can help you and your family feel better. 4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
More information #ad
Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, headache, flu, sore throat, and toothache.Brand | Motrin #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 5 Inches |
Length | 2 Inches |
Weight | 0.25 Pounds |
Width | 2 Inches |
Part Number | 60440 |
Model | 60440 |
More information #ad
10. Amazon Basic Care
#ad
Pain Reliever and Fever Reducer NSAID, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL, 4 Fl Oz, Non-Staining Berry Flavor
#adAmazon Basic Care #ad - Gluten free: this children's oral suspension ibuprofen is gluten, dye and alcohol free; features a child-resistant safety cap. Children's pain reliever and fever reducer: A nonsteroidal anti-inflammatory drug NSAID that temporarily reduces fever and relieves minor aches and pains of the common cold, flu, sore throat, headache and toothache.Lasts up to 8 hours: this children's medicine will provide relief of minor aches and pains caused by the cold and flu for up to 8 hours; also temporarily reduces fever.
More information #ad
Made for children: non-staining berry Flavor is a kid-friendly choice to help your child feel like themselves again; for children ages 2 to 11. Active ingredient: this berry flavored ibuprofen contains 100 mg per 5 mL of ibuprofen, which is a pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services, Inc. #ad |
Height | 5.13 Inches |
Length | 2 Inches |
Width | 2.03 Inches |
More information #ad